Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 55, NWS Tallahassee, FL

April 8, 2020Geneva County, Houston County, Alabama; Holmes County, Jackson County, Florida; Early County, Miller County, Seminole County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 8, 2020, 6:29 PM CDT for Geneva County, Houston County, Alabama; Holmes County, Jackson County, Florida; Early County, Miller County, Seminole County, Georgia. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 6:29 PM CDT (23:29 UTC)
Expired
Apr 8, 2020, 7:15 PM CDT
In force
46 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Geneva County, AL, Houston County, AL, Holmes County, FL, Jackson County, FL, Early County, GA, Miller County, GA, Seminole County, GA

What was reported inside it

TimeReportWhereRemark
Apr 8, 6:34 PM CDTTSTM WND DMGMadrid, ALSEVERAL TREES DOWN IN MADRID AREA.
Apr 8, 6:42 PM CDTTSTM WND DMG1 Ssw Sealy Springs, ALPOWER LINES WERE BLOWN DOWN AND A SHED WAS MOVED ON RAMER LOOP JUST OFF STATELINE ROAD.
Apr 8, 6:44 PM CDTTSTM WND DMG1 Ene Sealy Springs, ALNUMEROUS TREES AND A POWER LINE DOWN IN THE COTTONWOOD AREA.
Apr 8, 6:45 PM CDTTSTM WND DMG3 W Grangeburg, ALSTRONG WINDS BLEW PART OF A STRUCTURE INTO A UTILITY POLE ON WADDELL ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2020-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2020-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
138 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

512 
WUUS52 KTAE 082329
SVRTAE
ALC061-069-FLC059-063-GAC099-201-253-090015-
/O.NEW.KTAE.SV.W.0055.200408T2329Z-200409T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
729 PM EDT Wed Apr 8 2020

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Southeastern Geneva County in southeastern Alabama...
  Southeastern Houston County in southeastern Alabama...
  Northern Jackson County in the Panhandle of Florida...
  Northeastern Holmes County in the Panhandle of Florida...
  Southwestern Miller County in southwestern Georgia...
  Southwestern Early County in southwestern Georgia...
  Seminole County in southwestern Georgia...

* Until 815 PM EDT/715 PM CDT/.

* At 729 PM EDT/629 PM CDT/, a severe thunderstorm was located near
  Graceville, moving east at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cottonwood, Graceville, Donalsonville, Slocomb, Malone, Greenwood,
  Esto, Madrid, Gordon, Iron City, Campbellton, Noma, Jakin, Bascom,
  Memphis, Crosby, Grangeburg, Southern Junction, Lovedale and
  Merritts Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3121 8477 3109 8474 3104 8474 3104 8475
      3089 8476 3080 8479 3091 8563 3110 8564
TIME...MOT...LOC 2329Z 266DEG 47KT 3102 8547 

HAIL...1.00IN
WIND...60MPH
 
$$

15-HARRIGAN
3 follow-up statements
423 
WWUS52 KTAE 082337
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
737 PM EDT Wed Apr 8 2020

ALC061-FLC059-082347-
/O.CAN.KTAE.SV.W.0055.000000T0000Z-200409T0015Z/
Geneva AL-Holmes FL-
737 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GENEVA AND
NORTHEASTERN HOLMES COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3100 8549 3112 8548 3121 8477 3109 8474
      3104 8474 3104 8475 3089 8476 3080 8479
      3095 8552 3097 8553
TIME...MOT...LOC 2337Z 266DEG 47KT 3103 8534 

$$

ALC069-FLC063-GAC099-201-253-090015-
/O.CON.KTAE.SV.W.0055.000000T0000Z-200409T0015Z/
Houston AL-Jackson FL-Miller GA-Early GA-Seminole GA-
737 PM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM
EDT/715 PM CDT/ FOR SOUTHEASTERN HOUSTON...NORTHERN JACKSON...
SOUTHWESTERN MILLER...SOUTHWESTERN EARLY AND SEMINOLE COUNTIES...

At 737 PM EDT/637 PM CDT/, a severe thunderstorm was located near
Cottonwood, moving east at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Cottonwood, Graceville, Donalsonville, Malone, Greenwood, Madrid,
Gordon, Iron City, Campbellton, Jakin, Bascom, Memphis, Saffold,
Reynoldsville, Pansey, Crosby, Grangeburg, Garretts Crossroads,
Little Hope and Southern Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3100 8549 3112 8548 3121 8477 3109 8474
      3104 8474 3104 8475 3089 8476 3080 8479
      3095 8552 3097 8553
TIME...MOT...LOC 2337Z 266DEG 47KT 3103 8534 

HAIL...1.00IN
WIND...60MPH
 
$$

15-HARRIGAN
069 
WWUS52 KTAE 082347
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
747 PM EDT Wed Apr 8 2020

ALC069-FLC063-GAC099-201-253-090015-
/O.CON.KTAE.SV.W.0055.000000T0000Z-200409T0015Z/
Houston AL-Jackson FL-Miller GA-Early GA-Seminole GA-
747 PM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM
EDT/715 PM CDT/ FOR SOUTHEASTERN HOUSTON...NORTHEASTERN JACKSON...
SOUTHWESTERN MILLER...SOUTHWESTERN EARLY AND SEMINOLE COUNTIES...

At 747 PM EDT/647 PM CDT/, a severe thunderstorm was located 7 miles
east of Cottonwood, moving east at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Cottonwood, Donalsonville, Malone, Gordon, Iron City, Jakin, Bascom,
Saffold, Pansey, Crosby, Grangeburg, Little Hope, Mayhaw, Riverturn,
Sharphagen, Hornsville, Donaldsonville A/P, Steam Mill, Howards Mill
and Davis Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3106 8531 3114 8529 3121 8477 3109 8474
      3104 8474 3104 8475 3089 8476 3088 8476
      3093 8531 3100 8532
TIME...MOT...LOC 2347Z 266DEG 47KT 3104 8518 

HAIL...1.00IN
WIND...60MPH
 
$$

15-HARRIGAN
414 
WWUS52 KTAE 090006
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
806 PM EDT Wed Apr 8 2020

ALC069-FLC063-GAC099-201-253-090015-
/O.EXP.KTAE.SV.W.0055.000000T0000Z-200409T0015Z/
Houston AL-Jackson FL-Miller GA-Early GA-Seminole GA-
806 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOUSTON...
NORTHEASTERN JACKSON...SOUTHWESTERN MILLER...SOUTHWESTERN EARLY AND
SEMINOLE COUNTIES WILL EXPIRE AT 815 PM EDT/715 PM CDT/...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3106 8531 3114 8529 3121 8477 3109 8474
      3104 8474 3104 8475 3089 8476 3088 8476
      3093 8531 3100 8532
TIME...MOT...LOC 0005Z 266DEG 47KT 3106 8492 

$$

15-HARRIGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 6:16 PM CDT, 13 minutes earlier.

Area forecast discussion, Apr 8, 6:16 PM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
716 PM EDT Wed Apr 8 2020

.AVIATION...
[Through 00Z Friday]

Thunderstorms will continue generally in the ABY to DHN area this
evening. Line of storms moving southward into the area is on a
weakening trend. While TSRA is mentioned in the TAFs by the time
the line to the north reaches ABY and DHN, it may be more SHRA
than TSRA. Expect LIFR to IFR cigs at TAF sites by morning.

&&

.PREV DISCUSSION [205 PM EDT]...

.NEAR TERM [Through Tomorrow]...

Popcorn showers w/ isolated thunder were developing this afternoon,
most vigorously along a surface trough near I-10 into the Wiregrass
region. This activity should continue to develop northwest into the
large scale ascent associated w/ an approaching mid-level shortwave.
Bulk Shear approaches 35 kts with Mixed Layer CAPE around 2k J/Kg,
so there is ample shear and instability for convection. Low to mid-
level lapse rates are steep with Downdraft CAPE up to 1k J/Kg, so
damaging wind gusts are the primary threat. Isolated large hail is
also possible given steep lapse rates as well in the hail growth
zone, especially associated with any storms with rotating updrafts.
The severe weather threat will increase generally north of I-10,
where the SPC risk increases from marginal to slight across the
northern tier of southwest GA counties. The severe weather threat
will increase after 4-5 PM ET and diminish around midnight.

For late tonight into Thursday morning, a Mesoscale Convective
System will approach from the northwest. Given earlier convection
this evening and appreciable Convective Inhibition, this activity
should diminish prior to reaching our northern counties in AL/GA.

A weak cold frontal passage will occur on Thursday with decreasing
chance of showers and increasing sunshine across AL/GA. Closer to I-
10, renewed showers and thunderstorms are likely in the afternoon,
some of which could be strong to severe.

.SHORT TERM [Thursday Night through Friday Night]...

The more active pattern will continue into the short term as another
upper level disturbance moves across the area Thursday night into
Friday. This will allow for 20-30% PoPs across the southern portion
of the CWA. Instability is limited. As this wave shifts east,
high pressure builds at the surface and conditions will be dry for
Friday night.

The big story for the short term will be the change in temperatures.
While highs tomorrow will reach into the 90s across portions of
our area, highs will be in the lower 70s on Friday. Lows will
mainly be in the 40s and 50s.

.LONG TERM [Saturday Through Wednesday]...

The long term looks to hold our most potent chance of severe weather
over the next week. A cut off upper level low across the southwest
CONUS will eventually progress eastward this week with the upper low
across western TX on Saturday. As this occurs, a surface low
develops across the Plains this weekend and lifts northward into the
Ohio Valley. There are still some timing differences in the
guidance with the GFS faster than the ECWFM. Overall though, a
warm front will setup across the southeast Saturday night into
Sunday putting the CWA in the warm sector. As the surface low
lifts northward, the cold front will move through the area Sunday
night into Monday. This system will not only give us the best
chance of rain over the next week, but also our best chance of
severe storms. CAPE will be sufficient with values around 1500
J/kg, however the shear values are more impressive with low level
shear of 30-35kts and deep layer shear of 50-65kts. This will
result in severe weather chances late in the weekend into early
Monday with tornadoes, damaging wind and hail all being possible.
As today is safe place selfie day today, it's a good time to find
your safe place with the upcoming severe event this weekend.

The cold front will linger across the southeast Big Bend area for a
few days, allowing for low end PoPs through much of the long term.
Temperatures will climb ahead of the front with high temperatures
back in the 80s beginning Sunday.

.MARINE...

Winds speeds will be around 15 knots for much of the remainder of
the week but increase to 20 knots ahead of a strong cold front that
will affect the marine area Sunday into Monday. With this event,
seas will increase 8-10 feet. Besides stronger winds and seas,
severe weather will be possible across the marine area Sunday into
Monday.

.FIRE WEATHER...

Outside of high dispersions, hazardous fire weather conditions are
not expected.

.HYDROLOGY...

Rainfall amounts will be light through the rest of the week, however
with a front moving through late this weekend into next week, rain
chances will increase. This front will stall out over the southeast
Big Bend area on Monday. Overall rainfall amounts will be in the
2-3 inch range with isolated higher amounts. A few rivers could
end up being pushed back up into action.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   70  91  59  71  49 /  10  50  20  30   0
Panama City   71  83  61  71  54 /  20  20  30  30   0
Dothan        69  85  57  71  46 /  40  20  30  20   0
Albany        69  86  58  70  46 /  50  20  20  10   0
Valdosta      69  88  58  70  46 /  40  40  20  20   0
Cross City    69  85  62  70  49 /  30  20  20  30   0
Apalachicola  71  81  62  70  56 /  10  10  20  30   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&

NEAR TERM...LF
SHORT TERM...Fieux
LONG TERM...Fieux
AVIATION...Fieux
MARINE...Fieux
FIRE WEATHER...LF
HYDROLOGY...Fieux

In the hours before

Special weather statement, Apr 8, 5:12 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
512 PM CDT Wed Apr 8 2020

FLZ007-008-082245-
Central Walton FL-North Walton FL-
512 PM CDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALTON COUNTY UNTIL
545 PM CDT...

At 511 PM CDT, Doppler radar was tracking a strong thunderstorm near
Laurel Hill, or 9 miles northeast of Crestview, moving east at 40
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Liberty, Gordon, Pond Creek,
Oakwood Hills, Cluster Springs, Fox Hill, Sand Hill, Alpine Heights,
De Funiak Spring Airport, Glendale, Pleasant Hill, Pleasant Ridge,
Center Ridge, Flowersville, New Harmony, Piney Grove, Mossy Head and
Caney Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3096 8639 3094 8604 3092 8603 3067 8608
      3073 8639
TIME...MOT...LOC 2211Z 278DEG 34KT 3087 8649
Special weather statement, Apr 8, 5:48 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
648 PM EDT Wed Apr 8 2020

GAZ125-127-145-146-082315-
Worth GA-Colquitt GA-Dougherty GA-Mitchell GA-
648 PM EDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DOUGHERTY...
NORTHEASTERN MITCHELL...NORTH CENTRAL COLQUITT AND SOUTHERN WORTH
COUNTIES UNTIL 715 PM EDT...

At 648 PM EDT, Doppler radar was tracking a strong thunderstorm over
Putney, moving east at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sylvester, Albany, Putney, Poulan, East Albany, Marine Corps
Logistics Base, Sumner, Bridgeboro, Minton, Radium Springs, Sylvester
Airport, Anderson City, South Albany, Tempy, Parkerville, Red Rock,
Acree, Crestwood, Williamsburg and Gordy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3147 8420 3160 8417 3156 8365 3128 8373
TIME...MOT...LOC 2248Z 286DEG 34KT 3151 8413
Local storm report, Apr 8, 6:00 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
700 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND GST     SOUTHWEST GA REGIONAL A 31.53N 84.20W
04/08/2020  M44 MPH          DOUGHERTY          GA   ASOS

&&

CJM
Special weather statement, Apr 8, 6:03 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
603 PM CDT Wed Apr 8 2020

ALZ068-FLZ007>011-082345-
Geneva AL-Central Walton FL-Holmes FL-Jackson FL-North Walton FL-
Washington FL-
603 PM CDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GENEVA...WESTERN
JACKSON...NORTHERN WALTON...HOLMES AND NORTHERN WASHINGTON COUNTIES
UNTIL 645 PM CDT...

At 603 PM CDT, Doppler radar was tracking a strong thunderstorm near
Geneva, moving east at 50 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Vernon, Chipley, Graceville, De Funiak Springs, Bonifay, Geneva,
Marianna, Hartford, Slocomb, Samson, Eglin Air Force Base, Bradford,
Union, Liberty, Malone, Cottondale, Ponce De Leon, Alford, Caryville
and Wausau.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3113 8604 3108 8549 3100 8549 3100 8512
      3059 8532 3066 8631
TIME...MOT...LOC 2303Z 275DEG 44KT 3098 8585
Special weather statement, Apr 8, 6:16 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
716 PM EDT Wed Apr 8 2020

GAZ127-129-145>147-090000-
Tift GA-Worth GA-Colquitt GA-Mitchell GA-Cook GA-
716 PM EDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COOK...NORTHEASTERN
MITCHELL...COLQUITT...TIFT AND SOUTHERN WORTH COUNTIES UNTIL 800 PM
EDT...

At 716 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Doerun, or 8 miles southwest of Sylvester, moving
southeast at 35 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Tifton, Moultrie, Sylvester, Omega, Norman Park, Lenox, Poulan,
Doerun, Ty Ty, Phillipsburg, Unionville, Riverside, Schley, Berlin,
Funston, Sumner, Ellenton, Reed Bingham State Park, Minton and
Scooterville.

LAT...LON 3146 8337 3140 8337 3136 8343 3132 8344
      3129 8343 3104 8363 3104 8375 3140 8406
      3144 8402 3144 8400 3146 8400 3146 8398
      3148 8399 3155 8392 3148 8334 3147 8334
TIME...MOT...LOC 2316Z 304DEG 28KT 3144 8393

15-HARRIGAN
Special weather statement, Apr 8, 6:22 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
622 PM CDT Wed Apr 8 2020

ALZ068-069-FLZ011-082345-
Geneva AL-Houston AL-Jackson FL-
622 PM CDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GENEVA...
SOUTHEASTERN HOUSTON AND NORTH CENTRAL JACKSON COUNTIES UNTIL 645 PM
CDT...

At 622 PM CDT, Doppler radar was tracking a strong thunderstorm near
Graceville, moving east at 55 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cottonwood, Hartford, Slocomb, Malvern, Rehobeth, Madrid, Gordon,
Memphis, Pansey, Grangeburg, Garretts Crossroads, Lovetown, Dundee,
Southern Junction, Sealy Springs, Merritts Crossroads, Olympia Spa
Resort, Keytons, Browntown and Hodgesville.

LAT...LON 3111 8579 3117 8510 3115 8507 3098 8513
      3098 8551 3099 8550 3100 8551 3107 8551
TIME...MOT...LOC 2322Z 266DEG 47KT 3101 8555

15-HARRIGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 6:03 PM CDTSpecial Weather StatementTAEGeneva42 min
Apr 8, 6:22 PM CDTSpecial Weather StatementTAEHouston23 min
Apr 8, 2:07 PM CDTSpecial Weather StatementTAEWalton23 min
Apr 8, 2:35 PM CDTSpecial Weather StatementTAEHolmes, Washington40 min
Apr 8, 3:14 PM CDTSpecial Weather StatementTAEHolmes, Jackson, Washington46 min
Apr 8, 3:59 PM CDTSpecial Weather StatementTAEJackson, Washington46 min
Apr 8, 5:12 PM CDTSpecial Weather StatementTAEWalton33 min
Apr 8, 2:42 PM CDTSpecial Weather StatementTAELee33 min
Apr 8, 3:27 PM CDTSevere Thunderstorm WarningTAEBen Hill, Irwin, Turner, Worth33 min
Apr 8, 3:56 PM CDTSevere Thunderstorm WarningTAEBen Hill, Irwin, Turner34 min
Apr 8, 4:29 PM CDTSevere Thunderstorm WarningTAEBerrien, Irwin31 min
Apr 8, 5:48 PM CDTSpecial Weather StatementTAEWorth27 min
Apr 8, 6:16 PM CDTSpecial Weather StatementTAEColquitt, Tift44 min
Apr 8, 6:41 PM CDTSevere Thunderstorm WarningTAEBerrien, Colquitt, Cook, Tift, Worth34 min
Apr 8, 6:51 PM CDTSpecial Weather StatementTAEBerrien24 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Severe Thunderstorm Warnings in Alabama, 2020Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.